Doctors Lounge - Reproductive Medicine AnswersBack to Reproductive Medicine Answers List
If you think you may have a medical emergency, call your doctor or 911 immediately. Doctors Lounge (www.doctorslounge.com) does not recommend or endorse any specific tests, physicians, products, procedures, opinions, or other information that may be mentioned on the Site.
DISCLAIMER: The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician. Please read our 'Terms and Conditions of Use' carefully before using this site.
Date of last update: 10/16/2017.
Forum Name: Male Sexual Disorders
Question: Viagara overdosing
|marshmallow - Thu Mar 26, 2009 1:04 pm||
My 62 year old husband is taking Viagara 100 mg., then an hour later is taking another half pill. He does this 3-4 times a week. Is this safe?
|Debbie Miller, RN - Fri Mar 27, 2009 5:20 pm||
Testing of drugs is extensive and overseen by the FDA in the United States. Dose recommendation is based on this scientific evaluation. You run the risk of increased side effects if the medication is not taken as recommended by the manufacturer and your doctor. Your husband may do fine with this; but he may not. Nobody can actually predict who will have negative side effects so it is at his own risk that he does this. I hope he is discussing this with his doctor so any monitoring of blood pressure or visual risks may be done. Especially in cases where there are other underlying conditions, Viagra can decrease blood flow to the optic nerve of the eye, causing sudden vision loss.
|| Check a doctor's response to similar questions|
Are you a Doctor, Pharmacist, PA or a Nurse?
Join the Doctors Lounge online medical community
Editorial activities: Publish, peer review, edit online articles.
Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.